Advertisement

Theoretical and Mathematical Physics

, Volume 180, Issue 1, pp 765–780 | Cite as

Discrete equation on a square lattice with a nonstandard structure of generalized symmetries

  • R. N. GarifullinEmail author
  • A. V. Mikhailov
  • R. I. Yamilov
Article

Abstract

We clarify the integrability nature of a recently found discrete equation on the square lattice with a nonstandard symmetry structure. We find its L-A pair and show that it is also nonstandard. For this discrete equation, we construct the hierarchies of both generalized symmetries and conservation laws. This equation yields two integrable systems of hyperbolic type. The hierarchies of generalized symmetries and conservation laws are also nonstandard compared with known equations in this class.

Keywords

discrete integrable equation generalized symmetry conservation law L-A pair 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    R. N. Garifullin and R. I. Yamilov, J. Phys. A, 45, 345205 (2012).CrossRefMathSciNetGoogle Scholar
  2. 2.
    D. Levi, M. Petrera, C. Scimiterna, and R. Yamilov, SIGMA, 4, 077 (2008).MathSciNetGoogle Scholar
  3. 3.
    D. Levi and R. I. Yamilov, J. Phys. A, 44, 145207 (2011); arXiv:1011.0070v2 [nlin.SI] (2010).CrossRefMathSciNetADSGoogle Scholar
  4. 4.
    P. Xenitidis, “Integrability and symmetries of difference equations: The Adler-Bobenko-Suris case,” in: Group Analysis of Differential Equations and Integrable Systems (Protaras, Cyprus, 26–30 October 2008), University of Cyprus, Nicosia (2009), pp. 226–242; arXiv:0902.3954v1 [nlin.SI] (2009).Google Scholar
  5. 5.
    P. D. Xenitidis and V. G. Papageorgiou, J. Phys. A, 42, 454025 (2009).CrossRefMathSciNetADSGoogle Scholar
  6. 6.
    V. E. Adler, “On a discrete analog of the Tzitzeica equation,” arXiv:1103.5139v1 [nlin.SI] (2011).Google Scholar
  7. 7.
    A. V. Mikhailov and P. Xenitidis, Lett. Math. Phys., 104, 431–450 (2013); arXiv:1305.4347v1 [nlin.SI] (2013).CrossRefMathSciNetADSGoogle Scholar
  8. 8.
    C. Scimiterna, M. Hay, and D. Levi, “On the integrability of a new lattice equation found by multiple scale analysis,” arXiv:1401.5691v1 [nlin.SI] (2014).Google Scholar
  9. 9.
    T. Tsuchida, J. Phys. A, 35, 7827–7847 (2002); arXiv:nlin/0105053v3 (2001).CrossRefzbMATHMathSciNetADSGoogle Scholar
  10. 10.
    M. J. Ablowitz, A. Ramani, and H. Segur, J. Math. Phys., 21, 1006–1015 (1980).CrossRefzbMATHMathSciNetADSGoogle Scholar
  11. 11.
    V. S. Gerdjikov and M. I. Ivanov, Bulgar. J. Phys., 10, 130–143 (1983).MathSciNetGoogle Scholar
  12. 12.
    V. E. Adler, A. B. Shabat, and R. I. Yamilov, Theor. Math. Phys., 125, 1603–1661 (2000).CrossRefzbMATHMathSciNetGoogle Scholar
  13. 13.
    D. Levi and R. Yamilov, J. Math. Phys., 38, 6648–6674 (1997).CrossRefzbMATHMathSciNetADSGoogle Scholar
  14. 14.
    R. I. Yamilov, Uspekhi Mat. Nauk, 38, No. 6(234), 153–160 (1983).MathSciNetGoogle Scholar
  15. 15.
    R. Yamilov, J. Phys. A, 39, R541–R623 (2006).CrossRefzbMATHMathSciNetADSGoogle Scholar
  16. 16.
    G. Tzitzéica,, Rendiconti del Circolo Matematico di Palermo, 25, 180–187 (1907).CrossRefGoogle Scholar
  17. 17.
    A. V. Mikhailov, JETP Lett., 30, 414–418 (1979).ADSGoogle Scholar
  18. 18.
    O. I. Bogoyavlensky, Phys. Lett. A, 134, 34–38 (1988).CrossRefMathSciNetADSGoogle Scholar
  19. 19.
    Y. Itoh, Proc. Japan Acad., 51, 374–379 (1975).CrossRefzbMATHMathSciNetGoogle Scholar
  20. 20.
    K. Narita, J. Phys. Soc. Japan, 51, 1682–1685 (1982).CrossRefMathSciNetADSGoogle Scholar
  21. 21.
    A. V. Mikhailov, “Formal diagonalisation of Darboux transformation and conservation laws of integrable PDEs, PDΔEs, and PΔEs,” Presented at the Intl. Scientific Seminar “Geometrical Structures of Integrable Systems” (Moscow State Univ., Moscow, 30 October–2 November 2012) (2012); http://www.mathnet.ru/php/presentation.phtml?option lang=eng&presentid=5934.Google Scholar
  22. 22.
    I. T. Habibullin and M. V. Yangubaeva, Theor. Math. Phys., 177, 1655–1679 (2013).CrossRefGoogle Scholar
  23. 23.
    V. Vazov, Asymptotic Expansions of Solutions of Ordinary Differential Equations[in Russian], Mir, Moscow (1968).Google Scholar
  24. 24.
    V. G. Drinfeld and V. V. Sokolov, J. Soviet Math., 30, 1975–2036 (1985).CrossRefGoogle Scholar
  25. 25.
    A. V. Mikhailov, J. P. Wang, and P. Xenitidis, Theor. Math. Phys., 167, 421–443 (2011).CrossRefzbMATHMathSciNetGoogle Scholar
  26. 26.
    F. Khanizadeh, A. V. Mikhailov, and J. P. Wang, Theor. Math. Phys., 177, 1606–1654 (2013).CrossRefGoogle Scholar
  27. 27.
    R. I. Yamilov, Theor. Math. Phys., 151, 492–504 (2007).CrossRefzbMATHMathSciNetGoogle Scholar
  28. 28.
    A. B. Shabat and R. I. Yamilov, Leningrad Math. J., 2, 377–400 (1991).zbMATHMathSciNetGoogle Scholar

Copyright information

© Pleiades Publishing, Ltd. 2014

Authors and Affiliations

  • R. N. Garifullin
    • 1
    Email author
  • A. V. Mikhailov
    • 2
  • R. I. Yamilov
    • 1
  1. 1.Institute of Mathematics with Computing Center, Ufa Science CenterRASUfaRussia
  2. 2.Department of Applied MathematicsUniversity of LeedsLeedsUK

Personalised recommendations